# SDR REXA2014052700096

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 22,645 hours, 19,667 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF FS 202 BULKHEAD AROUND PARKING BRAKE HOLE, SEVERAL HOLES WERE FOUND ELONGATED TO 0.262 INCHES IN DIAMETER.  REPAIRED IAW REO 601R-53-11-2665.
